ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 9.

Ghosh, MK and Shaiju, AJ (2004) Existence of Value and Saddle Point in Infinite-Dimensional Differential Games. In: Journal of Optimization Theory and Applications, 121 (2). pp. 301-325.

Ghosh, MK and McDonald, D and Sinha, S (2004) Zero-Sum Stochastic Games with Partial Information. In: Journal of Optimization Theory and Applications, 121 (1). pp. 99-118.

Ghosh, MK and McDonald, D and Sinha, S (2004) Zero-Sum Stochastic Games with Partial Information. In: Journal of Optimization Theory and Applications, 121 (1). pp. 99-118.

Borkar, VS and Ghosh, MK and Sahay, P (1999) Optimal control of a stochastic hybrid system with discounted cost. In: Journal of Optimization Theory and Applications, 101 (3). pp. 557-580.

Ghosh, MK and Bagchi, A (1998) Stochastic Games with Average Payoff Criterion. In: Applied Mathematics and Optimization, 38 (3). pp. 283-301.

Basak, GK and Borkar, VS and Ghosh, MK (1997) Ergodic control of degenerate diffusions. In: Stochastic Analysis And Applications, 15 (1). pp. 1-17.

Kumar, KS and Ghosh, MK (1997) Zero-sum stochastic differential games with reflecting diffusions. In: Computational and Applied Mathematics, 16 (3). pp. 237-246.

Borkar, VS and Ghosh, MK (1993) Denumerable state stochastic games with limiting average payoff. In: Journal of Optimization Theory and Applications, 76 (3). pp. 539-560.

Borkar, VS and Ghosh, MK (1992) Stochastic differential games: Occupation measure based approach. In: Journal of Optimization Theory and Applications, 73 (2). pp. 359-385.

This list was generated on Thu Dec 25 19:36:16 2014 IST.